Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Dorian Goldfeld and with exercises and a preface by Xander Faber Joseph Hundley
Title: Automorphic representations and L-functions for the general linear group. Volume I
Additional book information: Cambridge Studies in Advanced Mathematics, Vol. 129, Cambridge University Press, Cambridge, 2011, xx+550 pp., ISBN 978-0-521-47423-8, US $105.00

Authors: Dorian Goldfeld and with exercises and a preface by Xander Faber Joseph Hundley
Title: Automorphic representations and L-functions for the general linear group. Volume II
Additional book information: Cambridge Studies in Advanced Mathematics, Vol. 130, Cambridge University Press, Cambridge, 2011, xx+188 pp., ISBN 978-1-107-00794-4, US $82.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Ramin Takloo-Bighash
Affiliation: University of Illinois at Chicago
Email: rtakloo@math.uic.edu
Journal: Bull. Amer. Math. Soc. 50 (2013), 645-654
DOI: https://doi.org/10.1090/S0273-0979-2013-01399-5
Published electronically: January 17, 2013
Additional Notes: While writing this article the author was partially supported by a grant from the National Security Agency (Award number 111011) and a grant from the Simons Foundation (Award number 245977). I wish to thank Dorian Goldfeld, Joseph Hundley, Peter Kuchment, Kimball Martin, Dipendra Prasad, and Yiannis Sakellaridis for useful communications.
Review copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.